MAUDE Adverse Event Report: ARTHREX, INC. FUSED LIGHT CABLE; LIGHT, SURGICAL, FIBEROPTIC

ARTHREX, INC. FUSED LIGHT CABLE; LIGHT, SURGICAL, FIBEROPTIC
Model Number FUSED LIGHT CABLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a surgeon was holding a light cord as it melted through the surgeon's gown and partially into the lead vest underneath.This was discovered during a procedure.Additional information received on (b)(6) 2022: this was discovered during a left extracorporeal shockwave lithotripsy possible cystoscopy retrograde pyelogram on (b)(6) 2022.There was not harm to patient nor the surgeon, as the issue was noticed when the case was completed.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
(no problem found) the evaluation found that the device performed as intended and complies with relevant standards.

Brand Name
FUSED LIGHT CABLE
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14674378
Report Number1220246-2022-05056
Device Sequence Number17547202
Product Code FST
UDI-Device Identifier00888867029408
UDI-Public00888867029408
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFUSED LIGHT CABLE
Device Catalogue NumberAR-3240-5027
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown